MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2018.Approximately 3 years and 11 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.Patient has claimed the following in juries and complications: arthralgias, pain and joint swelling, synovitis, osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
Additional information via legal department- the patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
H3: there is no specific optetrak logic device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Event or Problem Description
Additional information via the legal department- ¿the patient's plastic was popped out and the patient was found to fit best with a 15 spacer and a new spacer was popped in, and was stable.¿ ¿ surgery was bilateral but only the right knee had a revision of any products (and polyethylene only) ¿ 1.Arthroscopy, debridement, removal of scar tissue, left knee and partial synovectomy; 2.Arthrotomy, revision of spacer.No other information is available.
 
Additional Manufacturer Narrative
D10.Optetrak logic tibial tray trapezoid (02-012-41-2020, (b)(6)) ¿ optetrak logic femoral component ps (02-010-01-0320, (b)(6)) ¿ optetrak 3 peg patella (200-02-26, (b)(6)) h3.Additional information - the device optetrak logic psc tibial insert, with serial number (b)(6)is confirmed to have been packaged in a vacuum bag that does not contain evoh.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17078190
Report Number1038671-2023-01268
Device Sequence Number6243974
Product Code JWH
UDI-Device Identifier10885862173492
UDI-Public10885862173492
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2020
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-44-2013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/08/2023
08/03/2023
08/03/2023
04/24/2025
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date06/19/2023
08/28/2023
08/28/2023
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale